# SDR SWIA200110300

- Difficulty date: October 4, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 19,411 hours, 26,606 cycles
- System (JASC): 5751 · Ailerons
- Part: Boss
- Condition: Elongated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON 2ND FROM INBOARD END HINGE POINT ELONGATED.  REPLACED BOSS IAW 120 SRM 51-10-02.
